Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 12, NWS Midland/Odessa, TX

December 12, 2015Eddy County, New Mexico

NWS Midland/Odessa, TX issued this wind advisory at Dec 12, 2015, 2:03 AM MST for Eddy County, New Mexico. It took effect at Dec 12, 2015, 2:00 PM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2015, 2:03 AM MST (09:03 UTC)
In effect from
Dec 12, 2015, 2:00 PM MST
Expired
Dec 12, 2015, 8:00 PM MST
In force
6 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3396 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WWUS74 KMAF 120903
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
303 AM CST SAT DEC 12 2015

...HIGH WIND WARNING IN EFFECT THIS AFTERNOON AND TONIGHT FOR THE
GUADALUPE MOUNTAINS...

...WIND ADVISORY IN EFFECT THIS AFTERNOON AND THIS EVENING FOR
THE EDDY COUNTY NEW MEXICO PLAINS AND THE VAN HORN HIGHWAY 54
CORRIDOR...

...HIGH WIND WATCH IN EFFECT TONIGHT AND SUNDAY FOR THE DAVIS
MOUNTAINS ABOVE 6000 FEET...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE INTO NEW MEXICO
TODAY AND THEN INTO THE SOUTHERN PLAINS TONIGHT AND SUNDAY.
INCREASING WINDS ASSOCIATED WITH THIS SYSTEM COULD PRODUCE STRONG
WINDS IN THE GUADALUPE MOUNTAINS AND DAVIS MOUNTAINS ABOVE 6000
FEET LATER TODAY THROUGH SUNDAY AND BRING VERY WINDY CONDITIONS
TO THE EDDY COUNTY NEW MEXICO PLAINS AND VAN HORN HIGHWAY 54
CORRIDOR THIS AFTERNOON AND THIS EVENING.

NMZ027-TXZ258-122000-
/O.UPG.KMAF.HW.A.0019.151212T1500Z-151213T0300Z/
/O.NEW.KMAF.HW.W.0022.151212T1800Z-151213T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
203 AM MST SAT DEC 12 2015

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
MST SUNDAY...

* TIMING...THIS AFTERNOON THROUGH TONIGHT.

* WINDS...SOUTHWEST WINDS 35 TO 55 MPH WITH GUSTS TO 70 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL BE HARD TO CONTROL. 
  SEVERE TURBULENCE WILL RESULT IN HAZARDOUS CONDITIONS FOR 
  LIGHT LOW FLYING AIRCRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ028-TXZ057-122000-
/O.NEW.KMAF.WI.Y.0012.151212T2100Z-151213T0300Z/
EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...VAN HORN
303 AM CST SAT DEC 12 2015 /203 AM MST SAT DEC 12 2015/

...WIND ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 9 PM CST /8 PM MST/ THIS EVENING...

* TIMING...THIS AFTERNOON THROUGH MID EVENING. 

* WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...STRONG WINDS FROM THE SOUTHWEST MAY CAUSE HAZARDOUS
  DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN NORTH AND
  SOUTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ074-122000-
/O.NEW.KMAF.HW.A.0020.151213T0000Z-151214T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ALPINE...FORT DAVIS
303 AM CST SAT DEC 12 2015

...HIGH WIND WATCH IN EFFECT ABOVE 6000 FEET FROM THIS EVENING
THROUGH SUNDAY AFTERNOON...

* TIMING...TONIGHT AND SUNDAY.

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL BE HARD TO CONTROL. 
  SEVERE TURBULENCE WILL RESULT IN HAZARDOUS CONDITIONS FOR 
  LIGHT LOW FLYING AIRCRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
892 
WWUS74 KMAF 122004
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 PM CST SAT DEC 12 2015

...HIGH WIND WARNING IN EFFECT REST OF THE AFTERNOON AND TONIGHT
FOR THE GUADALUPE MOUNTAINS...

...HIGH WIND WARNING IN EFFECT TONIGHT AND SUNDAY FOR THE DAVIS
MOUNTAINS MAINLY ABOVE 6000 FEET...

...WIND ADVISORY IN EFFECT THIS AFTERNOON AND THIS EVENING FOR
THE EDDY COUNTY NEW MEXICO PLAINS AND THE VAN HORN HIGHWAY
54 CORRIDOR...

...WIND ADVISORY IN EFFECT SUNDAY FOR THE UPPER AND LOWER TRANS
PECOS...

.A STRONG UPPER LEVEL STORM SYSTEM AND ASSOCIATED PACIFIC COLD FRONT
WILL FRONT MOVE THROUGH WEST TEXAS AND SOUTHEAST NEW MEXICO
THROUGH THE EVENING. A VERY STRONG UPPER LEVEL JET INCREASES THE
LIKELIHOOD OF HIGH WINDS IN THE GUADALUPE AND DAVIS MOUNTAINS.
THE COLD FRONT AND HIGH BASED SHOWERS OR STORMS ALSO IS EXPECTED
TO RESULT IN INCREASED WINDS IN EDDY COUNTY NEW MEXICO PLAINS AND
VAN HORN HIGHWAY 54 CORRIDOR INTO THIS EVENING.

STRONG WINDS ALOFT WILL REMAIN ACROSS THE AREA SUNDAY AND VERY WINDY
CONDITIONS WILL DEVELOP BY MID MORNING FROM THE UPPER TRANS PECOS
INTO THE LOWER TRANS PECOS...AND HIGH WINDS ARE EXPECTED TO CONTINUE
IN THE DAVIS MOUNTAINS MAINLY ABOVE 6000 FT.

TXZ074-131115-
/O.UPG.KMAF.HW.A.0020.151213T0000Z-151214T0000Z/
/O.EXB.KMAF.HW.W.0022.151213T0000Z-151214T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITIES OF...ALPINE...FORT DAVIS
204 PM CST SAT DEC 12 2015

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...TONIGHT AND SUNDAY.

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL BE HARD TO CONTROL. 
  SEVERE TURBULENCE WILL RESULT IN HAZARDOUS CONDITIONS FOR 
  LIGHT LOW FLYING AIRCRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ027-TXZ258-131115-
/O.CON.KMAF.HW.W.0022.000000T0000Z-151213T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
104 PM MST SAT DEC 12 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY...

* TIMING...THROUGH TONIGHT.

* WINDS...SOUTHWEST AND WEST WINDS 35 TO 55 MPH WITH GUSTS TO
  AROUND 70 MPH.

* IMPACTS...HIGH PROFILE VEHICLES WILL BE HARD TO CONTROL. 
  SEVERE TURBULENCE WILL RESULT IN HAZARDOUS CONDITIONS FOR 
  LIGHT LOW FLYING AIRCRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ057-131115-
/O.NEW.KMAF.WI.Y.0013.151213T1400Z-151214T0000Z/
/O.CON.KMAF.WI.Y.0012.151212T2100Z-151213T0300Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-
INCLUDING THE CITY OF...VAN HORN
204 PM CST SAT DEC 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY. 

* TIMING...THROUGH MID EVENING AND AGAIN SUNDAY.

* WINDS...SOUTHWEST AND WEST 25 TO 35 MPH WITH GUSTS TO 50 TO 55
  MPH.

* IMPACTS...STRONG WINDS FROM THE SOUTHWEST AND WEST MAY CAUSE
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN
  NORTH AND SOUTH. SEVERE TURBULENCE WILL RESULT IN HAZARDOUS
  CONDITIONS FOR LIGHT LOW FLYING AIRCRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ058-075-080>082-131115-
/O.NEW.KMAF.WI.Y.0013.151213T1400Z-151214T0000Z/
REEVES COUNTY AND UPPER TRANS PECOS-PECOS-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...PECOS...FORT STOCKTON...MARFA...
BIG BEND NP...MARATHON...SANDERSON
204 PM CST SAT DEC 12 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY. 

* TIMING...MID SUNDAY MORNING THROUGH AFTERNOON.

* WINDS...WEST 25 TO 35 MPH GUSTS UP TO 55 MPH.

* IMPACTS...STRONG WINDS FROM THE WEST MAY CAUSE HAZARDOUS
  DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN NORTH AND
  SOUTH. SEVERE TURBULENCE WILL RESULT IN HAZARDOUS CONDITIONS FOR
  LIGHT LOW FLYING AIRCRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ028-130300-
/O.CON.KMAF.WI.Y.0012.151212T2100Z-151213T0300Z/
EDDY COUNTY PLAINS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP
104 PM MST SAT DEC 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...THROUGH MID EVENING.

* WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...STRONG WINDS FROM THE SOUTHWEST MAY CAUSE HAZARDOUS
  DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN NORTH AND
  SOUTH. SEVERE TURBULENCE WILL RESULT IN HAZARDOUS CONDITIONS
  FOR LIGHT LOW FLYING AIRCRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Dec 11, 9:40 PM MST, 4 hours 23 minutes earlier.

Area forecast discussion, Dec 11, 9:40 PM MST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1040 PM CST FRI DEC 11 2015

.DISCUSSION...

See 06z aviation discussion below.

&&

.AVIATION...

Winds will be light and somewhat variable overnight. Low ceilings
are possible for MAF between 08z and 15z. Winds will start to
increase out of the southwest around 18z Saturday and will become
gusty out of the west Saturday afternoon as a Pacific front moves
into the area. There is also a chance for showers and thunderstorms
Saturday afternoon, but do not have enough confidence to put in
the TAFs at this time. Winds are expected to remain gusty into the
evening hours.

&&

PREV DISCUSSION... /issued 203 PM CST FRI DEC 11 2015/

DISCUSSION...
After an unseasonably warm day we will start to see the wx pattern
change a little over the next few days. SW flow aloft today will
strengthen Sat with a 140kt 3h jet moving across the area in advance
of an upper low. An assocd Pacific front will pass thru tmw
afternoon and INVOF the RRQ of the aforementioned jet mid/upper
level lift will increase, per 5h-3h OMEGA. However as front moves
thru drier will move in. Best window for precip will be 18Z Sat-
06Z Sun. 7h-5h LR's are marginal for thunder and the high based
nature of cloud bases may contribute to gusty winds. With such
strong winds in the mid levels it does seems likely that high
winds will occur in the GDP Mtns. NAM12 cross section does show a
mtn wave signature. A high wind watch is already in effect Winds in
the higher elevations may begin earlier than 17Z and we will move
the watch up to 15Z. Gusty conditions in the SE NM Plains on Sat
too as mid level jet descends in wake of front. Windy and cooler
Sunday per tight MSLP gradient and lowering thickness,
respectively, highs mostly in the 55-60 range. Wind may actually
near advisory levels on Sunday from Delaware Mtns to Marfa
Plateau and with high winds again possible in GDP Mtns? Dry air
holds in thru Mon and temperatures will increase under WSW flow
aloft with highs of 65-70. Another Pacific front is expected Tue
PM and even cooler on Wed, highs 45-50. Re-enforcement to surface
high will occur Thur in wake of a mid level trof axis with only a
modest rebound in temperatures anticipated Friday.

FIRE WEATHER...
Some RF wx has been observed in SE NM, mainly Lea Co where temps
are a little warmer allowing RH to fall to 14-15%. Still it has
been windy in Eddy Co Plains with gusts around 40 mph, but it has
been cooler and RH expected to stay above 15 pct. RFTI has been up
to a 5 in SE NM. Elsewhere warm and windy with RH mostly in the
15-19% range. Rangeland Fire Danger Statement is out thru 530 PM
CST. It will be windy Sunday, but cool. Next possible fire wx day
will be Mon when even drier air will be across SE NM/Wrn PB/Trans
Pecos, not as warm as today, but still above normal.

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Watch from 8 AM MST Saturday through Saturday evening
     FOR THE FOLLOWING ZONES... Guadalupe Mountains NP/Lincoln
     NF/LNZ...Guadalupe Mountains of Eddy County.

TX...High Wind Watch from 8 AM MST Saturday through Saturday evening
     FOR THE FOLLOWING ZONES... Guadalupe Mountains.

&&

99
Hazardous weather outlook, Dec 11, 1:01 PM MST, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
201 PM CST FRI DEC 11 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-122015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
201 PM CST FRI DEC 11 2015 /101 PM MST FRI DEC 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

UNSEASONABLY WARM TEMPERATURES...GUSTY SOUTHWEST 20FT WINDS...AND
HIGH-TO-VERY HIGH FIRE DANGER HAVE RESULTED IN ISOLATED RED FLAG
CONDITIONS AT TIMES THIS AFTERNOON...MAINLY ACROSS THE SOUTHEAST NEW
MEXICO PLAINS.  AS A RESULT...A RANGELAND FIRE DANGER STATEMENT IS IN
EFFECT THIS AFTERNOON FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO.
THESE CONDITIONS WILL DIMINISH BY LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS ARE POSSIBLE IN THE GUADALUPE MOUNTAINS FROM LATE
SATURDAY MORNING THROUGH EARLY SATURDAY EVENING.  SOUTHWEST WINDS
35 TO 45 MPH...WITH GUSTS TO 60 MPH...WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 2:03 AM MSTHigh Wind WarningMAFEddy39 hr
Dec 12, 2:03 AM MSTHigh Wind WatchMAF11 hr
Dec 12, 1:04 PM MSTWind AdvisoryMAFPecos, Terrell28 hr

Nearby

Wind Advisories in New Mexico, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.